Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 33,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 339, n° 5
pages 351-354 (septembre 2004)
Doi : 10.1016/j.crma.2004.06.019
Received : 30 Mars 2004 ;  accepted : 22 June 2004
Asymptotics of instability zones of Hill operators with a two term potential
Estimation asymptotique des intervalles dʼinstabilité dʼopérateurs de Hill avec potentiels à deux termes.
 

Plamen Djakov a , Boris Mityagin b
a Department of Mathematics, Sofia University, 1164 Sofia, Bulgaria 
b Department of Mathematics, The Ohio State University, 231, West 18th Ave, Columbus, OH 43210, USA 

Abstract

We give a sharp asymptotics of the instability zones of the Hill operator   for arbitrary real  . To cite this article: P. Djakov, B. Mityagin, C. R. Acad. Sci. Paris, Ser. I 339 (2004).

The full text of this article is available in PDF format.
Résumé

Dans cette Note on donne une estimation asymptotique des intervalles dʼinstabilité dʼopérateurs de Hill de la forme   où a et b sont des réels non nuls arbitraires. Pour citer cet article : P. Djakov, B. Mityagin, C. R. Acad. Sci. Paris, Ser. I 339 (2004).

The full text of this article is available in PDF format.


© 2004  Académie des sciences@@#104156@@